Panadol

Panadol Cold & Flu Day 24 Film Coated Tablets Non-Drowsy For Effective Relief From Cold & Flu Symptoms

4.8 SKU 3204769
Availability:
  • In Stock
E£ 76,00
Quantity
1
Free delivery over 300 EGP · 24hr express in Cairo
100% authentic — licensed Egyptian pharmacy
14-day return on unopened items
Non-drowsy tablets for fast relief of cold and flu symptoms.
Panadol Cold & Flu Day Tablets relieve major cold and flu symptoms, including blocked and runny nose, headache, fever, and body aches, as well as sinus pain. Active ingredients: paracetamol 500mg, caffeine 25mg, and phenylephrine hydrochloride 5mg.

Attributes

Product Content

  • How to Use: • Take 2 tablets every 4 to 6 hours as required. • Do not take more than 8 tablets in 24 hours, and do not use continuously for more than 7 days without medical advice. • Not recommended for children under 16.

BUNDLE & SAVE

Frequently bought together

PAIRS WELL WITH

Complete the routine

YOU MAY ALSO LIKE

Related products

CONTINUE BROWSING

Recently viewed